Game chromatic number of some network graphs


In this paper, we determine the exact values of the game chromatic number of some interconnection network graph families such as shuffle exchange network, cube-connected cycles and wrapped around butterflies

This is a preview of subscription content, log in to check access.


  1. 1.

    Antony Kishore and P. Albert Williams, Shuffle exchange networks and achromatic labelling, International Journal of computing Algorithms, 3 (2014), 642–646.

    Google Scholar 

  2. 2.

    H. L. Bodlaender, On the complexity of some coloring games, International Journal of Foundations of computer science, 2 (1991), 133–147.

    MathSciNet  Article  Google Scholar 

  3. 3.

    Frank Thomson, Leighton Margaret Lepley, and Gary L. Miller, Layouts for the shuffle exchange graphs based on the complex plane diagram, SIAM J.Alg. Disc. Meth., 5(2) (1984), 202–215.

    MathSciNet  Article  Google Scholar 

  4. 4.

    A. Raspaud and Wu Jiaojiao, Game chromatic number of toroidal grids, Information Processing letters, 109 (2009), 1183–1186.

    MathSciNet  Article  Google Scholar 

Download references

Author information



Corresponding authors

Correspondence to R. Alagammai or V. Vijayalakshmi.

Additional information

Supported by DST-INSPIRE Fellowship (IF110369), India

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Alagammai, R., Vijayalakshmi, V. Game chromatic number of some network graphs. Indian J Pure Appl Math 51, 391–401 (2020).

Download citation

Key words

  • Graphs
  • game chromatic number
  • shuffle exchange network
  • cube-connected cycles
  • butterfly graphs

2010 Mathematics Subject Classification

  • 05C15